# SDR DALA1107870942

- Difficulty date: January 31, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 57,358 hours, 43,379 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Aft Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TOUCHDOWN, THE F/A REPORTED BLUE SMOKE WITH AN OIL ODOR IN THE AFT SECTION OF CABIN THAT REMAINED VISIBLE FOR 5 MINUTES.  MX INSPECTED ACFT AND APU INLET FOR OIL OR HYD CONTAMINATION AND NONE WAS FOUND.  PERFORMED OPN 588 AND OPN 5089, DUCT BURNED OUT WITH COALESCER BAG CHANGE.  ACFT IS OK FOR SERVICE.
